# SDR UPS05844109

- Difficulty date: March 11, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 79,107 hours, 26,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Long
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 TEMP RIVET HEAD CENTER PIN MISSING, FASTENER HEAD LOW & SKIN BULGING AT APPROX STA 380 L/S BELOW L2 DOOR.  UPON FURTHER INVESTIGATION FOUND CORROSION ON BACK SIDE OF SKIN AT STA 380 LONG 29L.  REPAIRED IAW SRM 53-2-1 FIG 7.
